The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.220 NO.1 / 1995 )
home Criteria for Copositive Matrices Using Simplices and Barycentric Coordinates
Pages 9-30
Andersson Lars-Erik, Chang Gengzhe, Elfving Tommy,
home A Fast and Stable Parallel QR Algorithm for Symmetric Tridiagonal Matrices
Pages 63-96
Bar-On Ilan, Codenotti Bruno,
home Root Spreads for Polynomials and Hermitian Matrix Pencils
Pages 419-434
Thompson Robert C,
home Variational Analysis of an Extended Eigenvalue Problem
Pages 391-418
Stern Ronald J, Ye J J,
home Generalized Ultrametric Matrices -- A Class of Inverse M-Matrices
Pages 365-390
Nabben Reinhard, Varga Richard S,
home Reverse Forms of a Convex Matrix Inequality
Pages 359-364
Mond B, Pecaric J E,
home Comparison Theorems for Monotone Newton-Fourier Iterations and Applications in Functional Elimination
Pages 343-358
Milaszeqicz J P,
home Inverse M-Matrix Inequalities and Generalized Ultrametric Matrices
Pages 321-342
McDonald J J, Neumann M, Schneider H, Tsatsomeros M J,
home Spectral Inequalities for Generalized Rayleigh Quotients
Pages 311-320
Martins Rosa Amelia, Queiro Joao Filipe,
home Block Similarity Invariants of Restrictions to (A B)-Invariant Subspaces
Pages 31-62
Baragana I, Zaballa I,
home Perron-Frobenius Theory for Finite-Dimensional Spaces With a Hyperbolic Cone
Pages 283-310
Lyubich Yu,
home Minimal Symmetric Factorizations of Symmetric Real and Complex Rational Matrix Functions
Pages 249-282
Lancaster P, Rodman L,
home Nearly Sign-Nonsingular Matrices
Pages 229-248
Lady George M, Lundy Thomas J, Maybee John,
home Matrices
Pages 215-228
Krupnik Mark, Triangular Geometric Multiplicities of Completions of Partial,
home Group Inverses of M-Matrices Associated With Nonnegative Matrices Having Few Eigenvalues
Pages 181-214
Kirkland Stephen J, Neumann Michael,
home Numerical Range of Matrices and Levinger's Theorem
Pages 171-180
Fiedler Miroslav,
home Singular Values Doubly Stochastic Matrices and Applications
Pages 161-170
Elsner L, Friedland S,
home The Generalized Spectral-Radius Theorem: An Analytic-Geometric Proof
Pages 151-160
Elsner L,
home Perron-Frobenius Theory Over Real Closed Fields and Fractional Power Series Expansions
Pages 123-150
Eaves B Curtis, Rothblum Uriel G, Schneider Hans,
home Cosets of Centralizers in the General Linear Group Contain Regular Elements
Pages 111-122
Dokovic Dragomir Z,